MathSciNet Relay Station
MathSciNet bibliographic data
MR2118761 57M05 (20F60 57M12 57M25)
Da̧bkowski, Mieczysław K.; Przytycki, Józef H.; Togha, Amir A. Non-left-orderable 3-manifold groups. Canad. Math. Bull. 48 (2005), no. 1, 32–40.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement